MathSciNet Relay Station
MathSciNet bibliographic data
MR1678030 28C20 (46G12 60H07)
Sugita, Hiroshi; Taniguchi, Setsuo A remark on stochastic oscillatory integrals with respect to a pinned Wiener measure. Kyushu J. Math. 53 (1999), no. 1, 151–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement